PANADOL COUGH & COLD 16 CAPLETS

PANADOL COUGH & COLD 16 CAPLETS View larger

COLD + FLU

COUGH & COLD

CHESTY COUGH                  SORE THROAT

FEVER & BODYACHES           BLOCKED NOSE













More details

$ 10.20

19 Items

What others are saying about this product

No customer reviews for the moment.

Write a review

PANADOL COUGH & COLD 16 CAPLETS

PANADOL COUGH & COLD 16 CAPLETS

COLD + FLU

COUGH & COLD

CHESTY COUGH                  SORE THROAT

FEVER & BODYACHES           BLOCKED NOSE













More info

  • Actions & Indication 

    COLD + FLU
    COUGH & COLD
    CHESTY COUGH                  SORE THROAT
    FEVER & BODYACHES           BLOCKED NOSE

  • Dosage     

Adults ( including the elderly) and children aged 12 years and over:
Take 2 caplets every 4 hours, do not take more than 8 caplets in 24 hours.
Do not take more than 8 caplets in 24 hours.
Do not take for more than 5 days.

Children aged 6 to under 12 years : Take 1 caplet every 4 hours , do not take more than 4 caplets in 24 hours . Do not take more than 3 days.

Children under 6 years : Not recommended .


  • Storage / Precaution 

    Store in cool dry place, Keep out of reach of children.

    Do  not take with any other products containing Paracetamol at the same time.

  • Ingredient  

   

Each caplet contains

    • Paracetamol 250mg,
    • Phenylephrine HCI 5mg 
    • Guaiphenesin 100mg.
      (Contains Potassium Sorbate as preservative)



Related Products